# SDR DKAA01012A

- Difficulty date: April 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS VIBRATION.  REMOVED NR 2 ENGINE.  SHIPPED TO ENGINE REPAIR CENTER, AWAITING RESULTS INVESTIGATION WORKSCOPE.  (M)
